# SDR LR7A2021011402772

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: LS603451
- Condition: Damaged
- Location: Rt Mlg Ww Riser
- Part time: 39,575 hours, 24,551 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE RT MLG SIDEWALL PANEL (EXTRUDED RISER PANEL) EXISTING REPAIR DAMAGED, FS 575, WL 146, RBL 61.62.  REPAIRED IAW LAC MEA 382-53-20-126 NR 1000306373.
